Does any one else suffer from very dry skin with the medicine they are on?

I have a condition called dyshidrosis which is which is a form of eczema, just something else to deal with along with my TN, and it is really acting up right now and was wondering if the medicine called Halobetasol Propionate Cream which is a synthetic corticosteroid for topical dermatological use and was wondering if anyone had used a topical synthetic corticosteroid while taking oxcarbazapine and gabapentin for their TN? I am going to call my doctor when he gets back next week to see. I have to do something because my hands are so sore from the dryness and splitting open which doesn't work good because I have to type a lot with my job. It has taken me awhile to type this

Thanks

Sandy

Yes, my skin can resemble a desert. I usually use a lotion with shea butter which seems to soften and stay moisturized through the night.